# SDR ASOA05019

- Difficulty date: January 7, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461041
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK, SEVERAL SECTIONS OF THE EMERGENCY FLOOR LIGHT STRIP WERE FOUND MISSING.  MAINTENANCE INSTALLED EMERGENCY FLOOR LIGHTING STRIPS IN THE MISSING SECTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
